# SDR SWAA2012120710351

- Difficulty date: November 14, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 63,009 hours, 52,959 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fairing
- Part number: 315A10015893
- Part serial: 001343
- Condition: Broken
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FAIRING ASSY LOWER BIFURCATION AFT LOWER POSITION INBOARD T/R ENGINE NR 2.  REPAIRED FAIRING ASSY LOWER BIFURCATION AFT LOWER POSITION I/B T/R ENGINE NR 2 IAW EA N. 1-354-1515 R0 AND EO N. AEM-HC54-060/12 REV 0.  FOR DETAIL SEE TLD N. T030220
